# SDR UPS06146993

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Ground Damage
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS STRUCK BY ANOTHER A/C WHILE PARKED.  THIS CAUSED SIGNIFICANT DAMAGE TO THE TAIL CONE EXHAUST FAIRING.  ITEM IS DEFERRED IAW UPS FERRY FLIGHT.  APU HAS BEEN DEFERRED AND STA FR 101 HAS BEEN BLOCKED OFF PER AIRBUS NTO 13-2006-92071-1.  FERRY FLT CLEARS DFRL D326282 & WAN 1120286.     PER NRC 638031 - INSTALLED NEW EXHAUST MUFFLER AFTER INSTALLATION OF NEW TAIL CONE ASSY PER AMM 49-81-15 PG 405.
